Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 56 Number 3 (Sep 2013)

Looking for a printed back issue?
449   The $f$-Chromatic Index of a Graph Whose $f$-Core has Maximum Degree $2$
Akbari, S.; Chavooshi, M.; Ghanbari, M.; Zare, S.
459   On Certain Multivariable Subnormal Weighted Shifts and their Duals
Athavale, Ameer; Patil, Pramod
466   Inclusion Relations for New Function Spaces on Riemann Surfaces
Aulaskari, Rauno; Rättyä, Jouni
477   Hypercyclic Abelian Groups of Affine Maps on $\mathbb{C}^{n}$
Ayadi, Adlene
491   A Note on Homological Dimensions of Artinian Local Cohomology Modules
Bahmanpour, Kamal
500   The Lang--Weil Estimate for Cubic Hypersurfaces
Browning, T. D.
503   Weak Sequential Completeness of $\mathcal K(X,Y)$
Bu, Qingying
510   Linear Forms in Monic Integer Polynomials
Dubickas, Artūras
520   Equivariant Forms: Structure and Geometry
Elbasraoui, Abdelkrim; Sebbar, Abdellah
534   A Cohomological Property of $\pi$-invariant Elements
Filali, M.; Monfared, M. Sangani
544   Universally Overconvergent Power Series via the Riemann Zeta-function
Gauthier, P. M.
551   Real Dimension Groups
Handelman, David
564   Ziegler's Indecomposability Criterion
Herzog, Ivo
570   Conjugacy Classes and Binary Quadratic Forms for the Hecke Groups
Hoang, Giabao; Ressler, Wendell
584   On Automorphisms and Commutativity in Semiprime Rings
Liau, Pao-Kuei; Liu, Cheng-Kai
593   On the $p$-norm of an Integral Operator in the Half Plane
Liu, Congwen; Zhou, Lifang
602   Resultants of Chebyshev Polynomials: A Short Proof
Louboutin, Stéphane R.
606   Characterization of Simple Highest Weight Modules
Mazorchuk, Volodymyr; Zhao, Kaiming
615   Randers Metrics of Constant Scalar Curvature
Sevim, Esra Sengelen; Shen, Zhongmin
621   Optimal Control Strategies for Virus Spreading in Inhomogeneous Epidemic Dynamics
Shang, Yilun
630   Inverse Semigroups and Sheu's Groupoid for the Odd Dimensional Quantum Spheres
Sundar, S.
640   Regulator Indecomposable Cycles on a Product of Elliptic Curves
Türkmen, İnan Utku
647   On Induced Representations Distinguished by Orthogonal Groups
Valverde, Cesar
659   Asymptotics and Uniqueness of Travelling Waves for Non-Monotone Delayed Systems on 2D Lattices
Yu, Zhi-Xian; Mei, Ming

© Canadian Mathematical Society, 2018 :